# SDR SWAA2025052774690

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 14,181 hours, 6,639 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT STRONG SULFUR SMELL IN AFT GALLEY WHILE ON GROUND.   C/W IFIM 21-00-00-810-830 - SMOKE OR FUMES IN CABIN SOURCE UNKNOWN. COULD NOT DUPLICATE ANY ODORS OR FUMES DURING T/S. A/C OKAY FOR SERVICE.   C/W IFIM 21-00-00-810-830 - SMOKE OR FUMES IN CABIN SOURCE UNKNOWN. COULD NOT DUPLICATE ANY ODORS OR FUMES DURING T/S. A/C OKAY FOR SERVICE. C/W COND INSP PER AMM 05-51-56.
